# SDR AWXA200601122

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AROUND HOLE NR 52 OF REAR SPAR LEFT WING.  CORROSION AROUND HOLE NR 52 OF REAR SPAR LEFT WING WAS REMOVED IAW ER 26-5921-ES2 PART A MONITORING IAW ER 26 - 5921 - 06181 - ES2 ITEM 1 SHEET 4 AT 11.
